BibTeX record: journals/algorithmica/ChengKZ98

download as .bib file

@article{DBLP:journals/algorithmica/ChengKZ98,
  author    = {{Siu-Wing} Cheng and
               Michael Kaminski and
               Shmuel Zaks},
  title     = {Minimum Dominating Sets of Intervals on Lines.},
  journal   = {Algorithmica},
  year      = {1998},
  volume    = {20},
  number    = {3},
  pages     = {294--308},
  url       = {http://dx.doi.org/10.1007/PL00009197},
  doi       = {10.1007/PL00009197},
  timestamp = {Wed, 03 Sep 2014 04:28:53 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/algorithmica/ChengKZ98},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}